# SDR ASOA2015102213970

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE, SEAT TRACK CORRODED IN SEVERAL SPOTS BETWEEN BS 485 - 581.  CORROSION DETERMINED OUT OF LIMITS, IAW REO 670-53-00-013.  R & R THE SEAT TRACK  IAW AMM 53-00-49-000-801 A03 AND 53-00-49-40-801 A03.
